# SDR CA190319019

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Misrepaired
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NUMBER OF FASTENERS AND COLLARS ON THE PYLON ASSEMBLY WERE FOUND NOT CORRESPOND TO THE DRAWING. THESE WRONG FASTENERS AND COLLARS ARE INSTALLED ON PYLON ASSEMBLY RH & LH AT FS 929 (A), 945 (B), 982 (C), 999 (D), 1017 (E), 1046 (F) AND 1072 (G), WHICH AFFECTING AIRCRAFT 70006 TO 70033. ALL AIRCRAFTS EXCEPT 70006 HAVE/WILL BE INSPECTED AND HAVE BEEN/WILL BE BROUGHT BACK TO DRAWING PRIOR TO DELIVERY.
